Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

No periods post thyroidectomy, taking levothyroxine. Should I be concerned?

I am in unemployed, uninsured and currently taking levothyroxine 200 mcg daily. I am a 48 year old female, post thyroidectomy 6 years ago and have not had a menstrual cycle for almost a year. I was having hot flashes regularly for a few months but now I am not. Until I get to a doctor should I be concerned that I am no longer having any symptoms or menstrual cycle.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you.
menopause may occur at the age of 48.
the initial problem was post menopausal which disappears gradually.
you need not concerned with a doctor.
take care.
Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor